Translator Disclaimer
December 1989 On Minimum Genus Heegaard Splittings of Some Orientable Closed 3-Manifolds
Kanji MORIMOTO
Tokyo J. Math. 12(2): 321-355 (December 1989). DOI: 10.3836/tjm/1270133184

Abstract

In this paper we deal with all 3-manifolds which are obtained by glueing the boundaries of two Seifert fibered spaces over a disk with two exceptional fibers. We will give a necessary and sufficient condition for those 3-manifolds to admit Heegaard splittings of genus two. Moreover we will evaluate the numbers of Heegaard splittings of genus two, up to isotopy, of those 3-manifolds. In fact, we will see that the numbers are at most four.

Citation

Download Citation

Kanji MORIMOTO. "On Minimum Genus Heegaard Splittings of Some Orientable Closed 3-Manifolds." Tokyo J. Math. 12 (2) 321 - 355, December 1989. https://doi.org/10.3836/tjm/1270133184

Information

Published: December 1989
First available in Project Euclid: 1 April 2010

zbMATH: 0714.57007
MathSciNet: MR1030498
Digital Object Identifier: 10.3836/tjm/1270133184

Rights: Copyright © 1989 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.12 • No. 2 • December 1989
Back to Top